# SDR DALA2019090505169

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOORBEAM +Y1292 AT LEVEL FR 16 FWD GALLEY AREA (1 EA ) (SSI 531189). REPLACED FLOORBEAM +Y1292 BTW FR12 AND FR24 FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG D53112812.
